Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

166 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does thyroid nodules causes fainting and tiredness?

I'm 31 yrs old female have been fighting the age old question is this thyroid related for yrs? Dec 7 2012 I fainted everyone says dehydration bc all test are normal my pcp ran my tsh level only bc I begged explained that I am exhausted hair skin is very dry. My hair is falling out bp is vey low but pulse is in 120 all the time. I have 2 nodules on my thyroid but non operable they keep saying leave well enough alone. I am 5'6" weight has fluxiates in the last 2 yrs from 230 lbs to right now I'm 180 my tsh is .49 what does all this mean and why am I so tired I am on adderral 20 mg Xr for hypersomnia as wellas adderral 10 mg both qd no reason to be tired I also suffer migraine type seizures controlled by topamax 100mg tid
Mon, 14 Nov 2016
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
Medical Topics ,  
Endocrinologist 's  Response
Hello,
Thankyou for your asking inHCM

I read carefully your concers.
About your questation if Thyroid nodels casess fainting and tiredness???
In my opinion we know 300&more Hypothyroid symptoms.
One of them is fainting episode but not often.
Firs of all you need proffesional after fainting episode to investigate whether theres an underbing healthcare.
syncopoe is cased bye tempory reduction in blood flow to the brain .
You must to do:
-ECG
-Carotid sinus test
-Blood test for anemia
-Thyroid hormos.
You have TSH 49 for that you need to treatment with hormon replacment therapy.(levothyroxine) .
I need to know the level of T3 &T4 .
Are the nodels in your thyroid that cases fainting???I don;t think so.
We can say that fainting and tiredness are the problem from thyroid afeer your consult with cardiolog .
You need imediatelly chec up from cardiologes.
Hope that i was helphull with my opinian.Don;t hesitate asking me.
Kind regards
Dr Klodiana Poshi

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, I have been suffering for a long time now. I have a nodule on my thyroid and have been experiencing several symptoms that I have learned can be related to thyroid issues. The nodule has been biopsied and is not cancerous. My doctor will only do the TSH test and says that its within the huge normal scope. Due to this he will not do further testing as he says the Canadian and Saskatchewan Governments are against it. His diagnosis every time I see him about my symptoms is that I am depressed. I have taken several depression tests that come back negative. I have also lived with family members who suffer from depression and other than the fatigue and getting easily frustrated I do not feel depressed. I also asked my Doctor to check my Iodine levels and he refused. I m at my witts end and would like to be treated like I know myself and my body. Help.

doctor1 MD

My mom had a low blood count of 5 and had to have two blood transfusions. Now they noticed she has a swollen thyroid and tested positive for nodules which the are going to be testing to see if they are cancerous. Any idea what might be wrong with her?

doctor1 MD

I have 6 benign nodules on my thyroid. I had a scan and uptake and biopsy done. The results were benign but the doctor said that since two were fairly large and did not absorb the iodine normally. After some discussion the doctor has given me the option of having my thyroid removed or coming in periodically for a followup. Is this advisable? Should I see an endocrinolist

Recent questions on  Hypersomnia

doctor1 MD

Hi my problem is I for weeks now can t eat properly, I m so nauseaous and if I do eat I have diarrhea . I have thyroid problems and hypersomnia as well as depression and attacks of migraines, recently I ve been constantly thirsty and feI feel full even water comes up and down my throat , I am exhausted have pain in my guts and ringing in my ears, please help me figure this out I just want to feel well for even one day as been so long now since I did! Thanks

doctor1 MD

I am totally perplexed by my symptoms. I'll try to do the most accurate job I can describing. I have always had a tendency to oversleep, since childhood, but in the last three years it has become increasingly excessive. Lately, I have had to quit...

doctor1 MD

I am experiencing falling asleep while talking, working and driving. I am not anemic, I get plenty of sleep and am not depressed. There are times I feel I am in an altered state and it makes no sense. While I am writing info my writing becomes so...

doctor1 MD

I'm 31 yrs old female have been fighting the age old question is this thyroid related for yrs? Dec 7 2012 I fainted everyone says dehydration bc all test are normal my pcp ran my tsh level only bc I begged explained that I am exhausted hair skin is very dry. My hair is falling out bp is vey low but pulse is in 120 all the time. I have 2 nodules on my thyroid but non operable they keep saying leave well enough alone. I am 5'6" weight has fluxiates in the last 2 yrs from 230 lbs to right now I'm 180 my tsh is .49 what does all this mean and why am I so tired I am on adderral 20 mg Xr for hypersomnia as wellas adderral 10 mg both qd no reason to be tired I also suffer migraine type seizures controlled by topamax 100mg tid

doctor1 MD

Hello, I have been struggling with a cluster of neurological symptoms for years that have had significant periods of improvement. In XXXXXXX I was diagnosed with hypersomnia and have been experiencing the following: Sudden states of weakness and...

doctor1 MD

I started taking Nuvigil about 2 months ago for severe hypersomnia. I have had some strange symptoms and don't know if they are attributable to this med. My pulmonary specialist was unsure. I have the feeling of wanting to throw up constantly, dry heaves. My stomach is not upset at all, the feeling is all in my throat -- that salty taste and swollen adam's apple feeling. I also have severe heat intolerance, fatigue and tremors. I am also bipolar and take lithium and effexor. But I have been on these meds for over 8 years and stable. I can't stand this feeling of wanting to throw up. Nothing in the Nuvigil lit indicates it could be a symptom. Any ideas.